# SDR DL764060505

- Difficulty date: June 18, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 14,999 hours, 5,016 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS4624G0254S
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK FOUND TOP OF RIGHT MAIN LANDING GEAR.  HOSE FOUND LEAKING.  TEMP HOSE FITTED ER/A 456156-14 REFERS P/N AS4624G0254SS ITEM 75 IPC 32-41-62-04.
